MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION PRO RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION PRO RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584470
Medical Device Problem Codes Break (1069); Use of Device Problem (1670); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a jagtome revolution pro rx 39 was used in the ampulla during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat choledocholithiasis performed on (b)(6) 2025.During the procedure, while performing sphincterotomy and bow feature of the device was engaged, the cutting wire broke.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.Imdrf device code a040601 captures the reportable event of cutting wire kinked.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome revolution pro rx 39 was used in the ampulla during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat choledocholithiasis performed on (b)(6) 2025.During the procedure, while performing sphincterotomy and bow feature of the device was engaged, the cutting wire broke.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event additional information received december 31, 2025.It was reported that the device was energized when not in contact with tissue.However, per the instructions for use (ifu), precaution: it is recommended to maintain direct and constant contact with tissue when applying electrocautery current.Failure to do so may result in broken cut wire, damage to the endoscope and/or patient injury.
 
Additional Manufacturer Narrative
Block h2 (additional information) block b5, and block h6 have been updated based on the additional information received on december 31, 2025.Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.Imdrf device code a040601 captures the reportable event of cutting wire kinked.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome revolution pro rx 39 was used in the ampulla during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat choledocholithiasis performed on (b)(6) 2025.During the procedure, while performing sphincterotomy and bow feature of the device was engaged, the cutting wire broke.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event ***additional information received december 31, 2025*** it was reported that the device was energized when not in contact with tissue.However, per the instructions for use (ifu), precaution: it is recommended to maintain direct and constant contact with tissue when applying electrocautery current.Failure to do so may result in broken cut wire, damage to the endoscope and/or patient injury.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.Imdrf device code a040601 captures the reportable event of cutting wire kinked.Block h11: media inspection of the photo provided by the customer found that the cutting wire of the jagtome revolution pro rx 39 was broken and kinked.No other problems with the device were noted.With all available information, boston scientific concludes the reported event of cutting wire break and cutting wire kinked were confirmed.The photo analysis revealed that the cutting wire of the jagtome revolution pro rx 39 was broken and kinked.The device was not returned for investigation because it was reported to be disposed.The device was used in a manner inconsistent with a written instruction in the ifu.According to the ifu states: precaution: it is recommended to maintain direct and constant contact with tissue when applying electrocautery current.Failure to do so may result in broken cut wire, damage to the endoscope and or patient injury; however, the complainant reported that the device was energized when not in contact with tissue.Based on all gathered information, the most probable root cause is failure to follow instructions.A labeling review was performed and, from the information available, this device was not used per the instructions for use (ifu) / product label.

Brand Name
JAGTOME REVOLUTION PRO RX 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23931466
Report Number3005099803-2025-06951
Device Sequence Number5611565
Product Code KNS
UDI-Device Identifier00191506039318
UDI-Public(01)00191506039318(17)280513(10)36517324
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K232162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584470
Device Catalogue NumberM00584470
Device Lot Number0036517324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer12/31/2025
01/22/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/07/2026
02/15/2026
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown